Alert archive / Kansas / Tornado Warnings in 2010
Tornado Warning 3, NWS Topeka, KS
NWS Topeka, KS issued this tornado warning at Apr 5, 2010, 9:18 PM CDT for Marshall County, Washington County, Kansas. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 5, 2010, 9:18 PM CDT (02:18 UTC)
- Expired
- Apr 5, 2010, 9:45 PM CDT
- In force
- 27 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
Counties Marshall County, KS, Washington County, KS
The radar
The Topeka radar (KTWX), 111 km from the middle of the area, began a volume at 02:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 5, 9:25 PM CDT | HAIL 1 | Bremen, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 5, 7:39 PM CDT | Tornado Watch | SPC | 3 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 2.3 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1771 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 1354 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 287 m²/s²
- 0-3 km storm-relative helicity
- 328 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 15.2
The text
As transmitted, in the capitals the NWS used until 2016.
659 WFUS53 KTOP 060218 TORTOP KSC117-201-060245- /O.NEW.KTOP.TO.W.0003.100406T0218Z-100406T0245Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE TOPEKA KS 918 PM CDT MON APR 5 2010 THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A * TORNADO WARNING FOR... NORTHEASTERN WASHINGTON COUNTY IN NORTH CENTRAL KANSAS... NORTHWESTERN MARSHALL COUNTY IN NORTHEAST KANSAS... * UNTIL 945 PM CDT * AT 915 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS TORNADO WAS LOCATED NEAR HANOVER...OR 9 MILES NORTHEAST OF WASHINGTON... MOVING NORTHEAST AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... BREMEN... MARYSVILLE... THIS REPLACES THE PREVIOUS TORNADO WARNING FOR NORTHEAST WASHINGTON COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR SAFETY...GO TO A STORM SHELTER OR BASEMENT NOW! TORNADOES MAY HAVE WINDS GREATER THAN 100 MPH. AVOID OVERPASSES AND WINDOWS... AND USE BLANKETS OR PILLOWS TO PROTECT YOURSELF FROM FLYING DEBRIS. STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. && LAT...LON 4000 9661 3980 9662 3980 9696 4000 9689 TIME...MOT...LOC 0217Z 246DEG 33KT 3988 9689 $$ KONOP
2 follow-up statements
488
WWUS53 KTOP 060230
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
930 PM CDT MON APR 5 2010
KSC201-060240-
/O.CAN.KTOP.TO.W.0003.000000T0000Z-100406T0245Z/
WASHINGTON-
930 PM CDT MON APR 5 2010
...THE TORNADO WARNING FOR NORTHEASTERN WASHINGTON COUNTY HAS BEEN
CANCELLED...
THE STORM HAD MOVED OUT OF THE COUNTY. A TORNADO WATCH REMAINS IN
EFFECT.
LAT...LON 4000 9661 3980 9662 3980 9680 4000 9680
4000 9663
TIME...MOT...LOC 0230Z 246DEG 33KT 3993 9675
WIND...HAIL <50MPH <.50IN
$$
KSC117-060245-
/O.CON.KTOP.TO.W.0003.000000T0000Z-100406T0245Z/
MARSHALL-
930 PM CDT MON APR 5 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
NORTHWESTERN MARSHALL COUNTY...
AT 928 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
STORM WAS LOCATED NEAR BREMEN...OR 8 MILES NORTHWEST OF MARYSVILLE...
MOVING NORTHEAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
AREAS NORTH AND NORTHWEST OF MARYSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF A TORNADO APPROACHES...GO TO A BASEMENT OR SEEK SHELTER IN A
HALLWAY OR CLOSET ON THE LOWEST FLOOR OF THE BUILDING. USE BLANKETS
OR PILLOWS TO PROTECT YOURSELF FROM FLYING DEBRIS...AND ALWAYS STAY
AWAY FROM WINDOWS.
&&
LAT...LON 4000 9661 3980 9662 3980 9680 4000 9680
4000 9663
TIME...MOT...LOC 0230Z 246DEG 33KT 3993 9675
WIND...HAIL <50MPH <.50IN
$$
KONOP951
WWUS53 KTOP 060241
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
941 PM CDT MON APR 5 2010
KSC117-060250-
/O.EXP.KTOP.TO.W.0003.000000T0000Z-100406T0245Z/
MARSHALL-
941 PM CDT MON APR 5 2010
...THE TORNADO WARNING FOR NORTHWESTERN MARSHALL COUNTY WILL EXPIRE
AT 945 PM CDT...
AT 940 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE
SEVERE THUNDERSTORM WITH THE POSSIBLE TORNADO HAD WEAKENED AND NO
LONGER APPEARED CAPABLE OF PRODUCING TORNADOES...THUS THE WARNING
FOR NORTHWESTERN MARSHALL COUNTY HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
MARSHALL COUNTY FOR LARGE HAIL.
A TORNADO WATCH REMAINS IN EFFECT. STAY ALERT TO THE WEATHER.
LAT...LON 4000 9661 3980 9662 3980 9680 4000 9680
4000 9663
TIME...MOT...LOC 0240Z 246DEG 33KT 3997 9664
WIND...HAIL <50MPH <.50IN
$$
KONOPWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this tornado warning went out at Apr 5, 6:52 PM CDT, 2 hours 26 minutes earlier.
Area forecast discussion, Apr 5, 6:52 PM CDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 652 PM CDT MON APR 5 2010 .UPDATE... UPDATED 00 UTC AVIATION AND FIRST PERIOD POPS. && .DISCUSSION... THE STRONG CAP SUPPRESSED ANY DEEP MOIST CONVECTION FROM DEVELOPING ALONG THE DRYLINE WITHIN THE WARM SECTOR OF EAST CENTRAL AND NORTHEAST KS. A WEAK COLD FRONT EXTENDED ACROSS NORTHERN KS AND WAS LOCATED JUST SOUTH OF CNK...BUT HAS BEEN PUSHING NORTH THE LAST SEVERAL HOURS ACROSS THE NORTH CENTRAL AND NORTHEAST COUNTIES OF THE CWA...AND IS NOW LOCATED ACROSS EXTREME SOUTHEAST NE. THE SFC FRONT WILL PROBABLY HOLD NEARLY STATIONARY THROUGH THE NIGHT OR MAY PUSH JUST NORTH OF OUR NORTH CENTRAL COUNTIES LATER THIS EVENING. DEEPER MOISTURE WILL GRADUALLY BEGIN TO ADVECT NORTHWEST ACROSS CENTRAL AND NORTH CENTRAL KS. THERE MAY BE A CHANCE LATER TONIGHT FOR SOME ELEVATED THUNDERSTORMS TO DEVELOP ACROSS NORTH CENTRAL KS...THOUGH MOST OF THESE ELEVATED THUNDERSTORMS WILL RAPIDLY MOVE NORTHEAST INTO SOUTHERN NE. THE ELEVATED THUNDERSTORMS MAY PRODUCE QUARTER SIZE HAIL ACROSS REPUBLIC AND WASHINGTON COUNTIES LATE TONIGHT...THOUGH THEY MAY FORM JUST NORTHWEST AND NORTH OF THE CWA. SOUTHERLY WINDS WILL CONTINUE IN THE 20 TO 30 MPH RANGE WITH GUSTS TO 35 MPH THROUGH THE NIGHT...ALL EXCEPT THE EXTREME NORTHWEST COUNTIES OF THE CWA WHERE WINDS WILL REMAIN VARIABLE THIS EVENING...THEN BECOMING SOUTH TO SOUTHWEST AT 15 TO 20 MPH AFTER MIDNIGHT. UPDATED FORECAST GRIDS TO REDUCE POPS THIS EVENING. && .AVIATION... SOUTHERLY WINDS WILL REMAIN IN THE 15 TO 20 KT RANGE WITH GUSTS OF 25 KTS THROUGH THE NIGHT. DEEPER MOISTURE WILL ADVECT NORTHWARD ACROSS THE TAF SITE THIS EVENING AND VFR STRATUS SHOULD DEVELOP AROUND 3Z TUE. THE CEILINGS OF THE STRATUS MAY DROP TO MVFR THROUGH THE REMAINDER OF THE NIGHT AND THROUGH MOST OF THE MORNING HOURS. THE STRATUS WILL BECOME SCATTERED IN THE AFTERNOON AS THE MIXING HEIGHT DEEPENS. ISOLATED THUNDERSTORMS MAY DEVELOP ALONG A SFC COLD FRONT AND DRYLINE DURING THE AFTERNOON AND EARLY EVENING HOURS OF TUESDAY. IF BREAKS DEVELOP IN THE STRATUS...SFC HEATING MAY CAUSE SOME STRONGER WINDS AT 910 MB TO MIX TOWARDS THE SFC AND CAUSE SOUTHERLY TO SOUTHWESTERLY WINDS TO INCREASE TO NEAR 30 KTS WITH GUSTS TO NEAR 40 KTS DURING THE AFTERNOON HOURS OF TUESDAY. GARGAN && .PREV DISCUSSION... /ISSUED 349 PM CDT MON APR 5 2010/ DISCUSSION... AT 20Z OBJECTIVE SFC ANALYSIS SHOWED THE WARM FRONT FROM AROUND BELLEVILLE TO AROUND HOLTON. A DRYLINE STRETCHED FROM NEAR SLN TO THE SOUTHWEST JUST WEST OF ICT. 18Z TOP RAOB SHOWS A DECENT MID LEVEL CAP STILL PERSISTING ACROSS THE WARM SECTOR. MODIFYING THE SOUNDINGS FOR THE EMP 20Z OB STILL INDICATED ABOUT 50 J/KG OF CIN. THE MAIN QUESTION THIS EVENING IS WHETHER OR NOT THE CAP WILL HOLD THROUGH THE REST OF THE AFTERNOON. THINK THAT THE WARM FRONT WILL EFFECTIVELY BE NORTH OF THE AREA WITH ANY STORMS DEVELOPING ALONG IT QUICKLY MOVING NORTH OUT OF THE FORECAST AREA. SO ATTENTION TURNS TO THE DRY LINE WHERE CONVERGENCE SO FAR HAS BEEN MARGINAL GIVEN THE VEERED SFC WINDS ACROSS THE WARM SECTOR. THE 18Z NAM AND LATEST RUC SHOW LOW LEVEL CONVERGENCE INCREASING THROUGH 00Z OVER A RELATIVELY SMALL AREA OF THE DRY LINE. THIS MAY BE ENOUGH TO ALLOW AN ISOLATED STORM OR TWO TO BREAK THE CAP. IF THIS WERE THE CASE...THERE IS MORE THAN ENOUGH INSTABILITY AND SHEAR FOR A SEVERE SUPERCELL TO DEVELOP. HAVE HELD ONTO SOME CHANCE POPS FOR THE EVENING ACROSS NORTH CENTRAL AND NORTHEAST KS IN CASE SOMETHING DEVELOPS. OTHERWISE ANTICIPATE MOST OF THE CONVECTION TO REMAIN WELL NORTH OF THE AREA WITH STRONG SOUTHERLY SFC WINDS PERSISTING THROUGH THE NIGHT. BECAUSE OF THIS HAVE LOWS IN THE LOWER TO MID 60S. TUESDAY CONTINUES TO BE UNCERTAIN AS WELL DUE TO THE EML ACROSS THE WARM SECTOR. NAM AND GFS FORECAST SOUNDINGS SHOW THE ATMOSPHERE MIXING OUT BEHIND THE TROUGH AXIS/DRYLINE WITH DRY ADIABATIC LAPSE RATES THROUGH ABOUT 700MB. OF COURSE ALL OF THE MOISTURE IS SCOURED OUT AND INSTABILITY IS RATHER LOW. MEANWHILE AHEAD OF THE BOUNDARY SOUNDINGS KEEP THE BOUNDARY LAYER CAPPED. WITH NO OBVIOUS FORCING MECHANISM THINK THAT TS DEVELOPMENT WILL AGAIN BE TIED TO DIURNAL HEATING. THE POTENTIAL IS THERE BUT THERE IS LOW CONFIDENCE THAT THERE WILL BE ENOUGH LIFT TO FORCE CONVECTION. SO HAVE LEFT THE MORNING DRY WITH A CHANCE FOR THUNDERSTORMS ACROSS THE FAR EAST WHERE LOW LEVEL MOISTURE WILL PROVIDE BETTER POTENTIAL INSTABILITY. HAVE HIGHS IN THE UPPER 70S TO AROUND 80 EXPECTING THE BOUNDARY LAYER MIX FAIRLY DEEPLY ONCE AGAIN. DID NOT LOOK TO CLOSELY AT POTENTIAL FOR THE NEED OF A WIND ADVISORY TUESDAY. BUT THIS MAY NEED TO BE CONSIDERED A LITTLE MORE BY LATER SHIFTS WITH DEEP MIXING OF THE BOUNDARY LAYER AND A 50 KT 850 JET MOVING ACROSS DURING THE AFTERNOON. TUESDAY NIGHT AND WEDNESDAY SHOULD BE A TRANSITION TO COOL WEATHER AS THE COLD FRONT MOVES THROUGH AND WRAP AROUND MOISTURE MOVES ACROSS THE FORECAST AREA ON WEDNESDAY. EXPECT ANY THUNDERSTORMS THAT DEVELOP WILL MOVE TO THE EAST QUICKLY IN THE NIGHT. CLOUD COVER AND CAA IS EXPECTED TO KEEP HIGHS ON WEDNESDAY IN THE 50S. THURSDAY THROUGH SUNDAY LOOKS DRY AS BROAD MID LEVEL RIDGING BUILDS IN ACROSS THE SOUTHERN AND CENTRAL PLAINS. AFTER A COOL STARTS TO THURSDAY MORNING...HAVE TEMPS STEADILY WARMING THROUGH THE PERIOD. THE GFS AND ECMWF FORECAST ANOTHER LONG WAVE TROUGH MOVING ACROSS THE WEST BY MONDAY. THE GFS POSITION WAS FAVORED SINCE THE ECMWF HAS SHOWN POOR RUN TO RUN CONSISTENCY AND LOOKED TO BE TO SLOW IN BRINGING THE TROUGH INLAND. WITH THIS IN MIND INSERTED A CHANCE FOR PRECIP ON MONDAY WITH TEMPS SLIGHTLY COOLER THAT SUNDAY EXPECTING MORE CLOUD COVER. WOLTERS AVIATION... SURFACE WARM FRONT NEARING THE TERMINALS AT THIS TIME...PUSHING THROUGH EARLY THIS AFTERNOON. WINDS WILL VEER TO THE SOUTH AND BECOME GUSTY IN ITS WAKE...WITH MVFR CEILINGS LIKELY PERSISTING THROUGH THE BULK OF THE DAY AT TOP AND FOE IN THE DEEPER MOISTURE...BUT SCATTERING AT MHK. MHK COULD BE CLOSEST TO CONVECTIVE THREATS...WITH WARM FRONT AND ESPECIALLY DRYLINE CLOSER...BUT DEVELOPMENT AND COVERAGE CONFIDENCE IS TOO LOW FOR A MENTION. INCREASING INVERSION OVERNIGHT AND CONTINUED SOUTH WIND WILL LIKELY BRING MVFR CEILINGS BACK IN TONIGHT. 65 && .TOP WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Apr 5, 3:57 PM CDT, 5 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 357 PM CDT MON APR 5 2010 KSZ008>012-020>024-026-034>040-054>056-058-059-062100- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 357 PM CDT MON APR 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORM CHANCES CONTINUE FOR THE AFTERNOON AND NIGHTTIME HOURS IN NORTH CENTRAL AND NORTHEAST KANSAS. SOME OF THE STORMS COULD BECOME SEVERE WITH LARGE HAIL...DAMAGING WINDS AND POSSIBLY A FEW TORNADOES THROUGH THE MID EVENING HOURS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORM CHANCES RETURN TO MAINLY NORTHEAST AND EAST CENTRAL KANSAS FOR TUESDAY AFTERNOON AND NIGHT...SOME OF WHICH COULD AGAIN BE SEVERE. VERY HIGH TO EXTREME RANGELAND FIRE DANGER INDICES ARE LIKELY FOR NORTH CENTRAL KANSAS TUESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED THIS AFTERNOON AND EVENING IN NORTH CENTRAL AND NORTHEAST KANSAS.
In the hours before
Local storm report, Apr 5, 9:07 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
907 PM CDT MON APR 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 PM HAIL 5 NNW MARYSVILLE 39.91N 96.67W
04/05/2010 E1.00 INCH MARSHALL KS TRAINED SPOTTER
&&
BYRNELocal storm report, Apr 5, 9:11 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
911 PM CDT MON APR 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL 3 W OKETO 39.96N 96.66W
04/05/2010 M1.00 INCH MARSHALL KS TRAINED SPOTTER
&&
BYRNELocal storm report, Apr 5, 9:14 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
914 PM CDT MON APR 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0911 PM HAIL HANOVER 39.89N 96.88W
04/05/2010 E1.00 INCH WASHINGTON KS TRAINED SPOTTER
&&
BYRNELocal storm report, Apr 5, 9:15 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
915 PM CDT MON APR 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM HAIL 1 E BREMEN 39.90N 96.77W
04/05/2010 E1.00 INCH MARSHALL KS TRAINED SPOTTER
&&
BYRNELocal storm report, Apr 5, 9:17 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
917 PM CDT MON APR 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0916 PM HAIL 5 SSE MARYSVILLE 39.77N 96.62W
04/05/2010 E0.88 INCH MARSHALL KS TRAINED SPOTTER
&&
BYRNELocal storm report, Apr 5, 9:18 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
918 PM CDT MON APR 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 PM HAIL 1 E BREMEN 39.90N 96.77W
04/05/2010 E1.00 INCH MARSHALL KS TRAINED SPOTTER
&&
BYRNEThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 7:31 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Marshall, Riley, Washington | 29 min |
| Apr 5, 7:43 PM CDT | Severe Thunderstorm Warning | TOP | Brown, Nemaha | 18 min |
| Apr 5, 7:53 PM CDT | Severe Thunderstorm Warning | TOP | Marshall | 37 min |
| Apr 5, 8:08 PM CDT | Severe Thunderstorm Warning | TOP | Washington | 52 min |
| Apr 5, 8:26 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Republic, Washington | 34 min |
| Apr 5, 8:44 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Washington | 31 min |
| Apr 5, 8:58 PM CDT | Tornado Warning | TOP | Washington | 32 min |
| Apr 5, 9:13 PM CDT | Severe Thunderstorm Warning | TOP | Marshall | 17 min |
| Apr 5, 9:38 PM CDT | Severe Thunderstorm Warning | TOP | Marshall | 11 min |
| Apr 6, 2:38 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Morris, Osage, Wabaunsee | 37 min |
| Apr 6, 3:04 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Jefferson, Osage, Shawnee, Wabaunsee | 41 min |
| Apr 6, 3:14 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Morris, Osage, Wabaunsee | 46 min |
| Apr 6, 3:43 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Jefferson, Osage, Shawnee, Wabaunsee | 47 min |
| Apr 6, 3:47 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Franklin, Lyon, Osage | 43 min |
| Apr 6, 4:09 PM CDT | Areal Flood Advisory | TOP | Lyon | 111 min |
| Apr 6, 4:24 PM CDT | Areal Flood Advisory | TOP | Douglas | 81 min |
| Apr 6, 4:28 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Jefferson | 22 min |
| Apr 6, 4:52 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Franklin, Lyon, Osage, Shawnee | 38 min |
| Apr 6, 5:29 PM CDT | Areal Flood Advisory | TOP | Lyon | 2 hr |
| Apr 6, 6:41 PM CDT | Severe Thunderstorm Warning | TOP | Coffey, Lyon | 49 min |
Nearby
Tornado Warnings in Kansas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.